# SDR JIKA2013101201

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- Aircraft time: 20,805 hours, 20,333 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Power Supply
- Part number: 6225941001
- Part serial: 1153
- Condition: Failed
- Location: Radar Pcb
- Part time: 1,547 hours, 1,608 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON INITIAL DESCENT, PILOT SMELLED SMOKE IN THE COCKPIT,  CHECKED ANNUNCIATOR PANEL AND FOUND EVIDENCE OF SMOKE.  PROCEEDED WITH QUICK REFERENCE HANDBOOK PROCEDURE AND DECLARED AN EMERGENCY. TURNED RADAR OFF, SMOKE APPEARED TO STOP.  LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND POWER SUPPLY PC BOARD WITHIN RADAR INDICATING UNIT BURNED.  R & R RADAR INDICATING UNIT, OPS CHECKED GOOD.
